# SDR AALA202202289947

- Difficulty date: February 18, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737*
- Aircraft serial: 29541
- Aircraft time: 58,659 hours, 24,578 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 3 BY 1 INCH AREA OF CORROSION WITH A 0.5 INCH LONG CRACK LOCATED AT STA 919 AND BETWEEN STR 21 TO 22 LEFT. REINFORCED WITH DOUBLER/TRIPLER REPAIR PER SRM 53-70-01-2R-3 AND EA 334273.
